# SDR QXEA2019022700093

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 27,903 hours, 29,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFLECTIVE FLOOR STRIPPING IN ROW 2 LEADING TO TYPE 2/3 DOOR DETACHED. REMOVED FROM SERVICE. RE-ATTACHED FLOOR PATH STRIP @ ROW 2DE AS REQUIRED. RETURNED TO SERVICE.
